# SDR UALA2011082304503

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 66,089 hours, 24,331 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R UNABLE TO CONFIRM DISARMED.  CLEARED PLASTIC BOTTLE CAP WEDGED IN GIRT BAR.  SYSTEM OP CHECK OK.
